# SDR 2010F00051

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,844 hours, 6,256 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WITH POWER IN T/O DETENT, FADEC B CONTROLLING BOTH ENGINES, CLIMBING THROUGH 7000 FT THE NR 1, LT ENG POWER BEGAN OSCILLATING. LE N2 WENT TO 102 PERCENT.  REDUCED L POWER SLOWLY OUT OF T/O EVENTUALLY TO IDLE. UPON BRINGING L POWER BACK TO CRUISE SETTING, AMBER CAS FAN DAMAGE L ILLUMINATED. NO ENG VIBRATION WAS OBSERVED. UPON POSTFLIGHT INSP THERE WAS NO VISIBLE EVIDENCE OF BIRDSTRIKE OR FAN DAMAGE.
